| Model Number |
N/A |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/25/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a hip procedure the distal end of the stem was found to have punctured through the internal vacuum seal package.A new stem was used to complete the surgery.There was no harm or injury to the patient.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
(b)(4).Product was returned and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
No additional event information to report at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: updated: g3,h2; h3; h6 product was returned and evaluated.It was confirmed that there were debris inside the sterile packaging which is consistent with the appearance of porous coating, and the stem had punctured thru the pouch.The sterility had not been breached.Medical records were not provided.A review of the device history records identified no deviations or anomalies during manufacturing.The root cause of the reported event can be attributed to transit damage and a packaging design issue.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.